# SDR UPS07M50838

- Difficulty date: August 1, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 75,126 hours, 12,047 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C HORIZONTAL STAB CONSTANT SECTION BARREL NUT BORE RT 23 FOUND WITH CORROSION.  CORR AT BARREL NUT BORE REMOVED PER SRM 51-21-01 VII R38.  BOTTOM SURFACE CLEANED & BORE REAMED TO 1.067" DIA, REMN BLEND OUT 0.030" DEEP, EXCEEDS LIMIT.  BARREL NUT BORE REAM FURTHER TO 1.105" DIA BARREL NUT BORE, BLEND OUT VOIDS & BOTTOM PERIPHERY RADIUS SMOOTHEN & PROTECTED.  SLEEVE BUSHING FAB, PROTECTED & INSTALLED.  REPAIR C/O IS ACCEPTABLE PER EN1488-07.
